# SDR AWXA200301387

- Difficulty date: October 22, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 657094773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK A .375 INCH CRACK WAS FOUND IN FRAME ATTACH CLIP ON L-1 DOOR AFT FRAME AT NR 6 DOOR STOP BS 344, STR 16 LT.  MAINTENANCE REMOVED THE CRACKED FRAME ATTACH CLIP AT BS 344, STR 16 LT; FABRICATED A NEW REPLACEMENT CLIP PER DWG 90-8610; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02 FIG 7 PG 1.
